# SDR ASAA2021021134103

- Difficulty date: February 11, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N273AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 61554
- Aircraft time: 12,303 hours, 4,030 cycles
- System (JASC): 5240 · Service Doors
- Part: Guide Arm
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SNUBBER AND FWD ATTACH POINT VERY LOOSE CAUSING DOOR TO BE MISALIGNED AND NOT CLOSING CORRECTLY. GROUNDED - YES. REMOVED AND REPLACED R1 DOOR SNUBBER REF B737-900 AMM 52-41-51, NO HELP. FOUND GUIDE ARM OUT OF ADJUSTMENT. ADJUSTED R1 DOOR GUIDE ARM PER STEP 2H AMM 52-11-00-820-801. OPS CHECK GOOD.
